# SDR 2003FA0000430

- Difficulty date: January 30, 2003
- Submitted: May 5, 2003
- Operation: General aviation
- Aircraft: N2690N
- Make and model: Cessna 414A
- Aircraft serial: 414A0407
- Engine: Cont TSIO520NB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: EL649358CN
- Condition: Split
- Location: Rt Engine
- Part time: 700 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEEL BARREL SPLIT IN A SPIRAL MOTION.   CYLINDER SERIAL NR 22597-24.
